Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

IMPACT FACTOR 2017: 0.941
5-year IMPACT FACTOR: 0.953

CiteScore 2017: 0.91

SCImago Journal Rank (SJR) 2017: 0.461
Source Normalized Impact per Paper (SNIP) 2017: 1.022

Mathematical Citation Quotient (MCQ) 2017: 0.49

See all formats and pricing
More options …
Volume 18, Issue 9


On a class of finite difference methods for ill-posed Cauchy problems with noisy data

Anatoly B. Bakushinsky / Mikhail Yu. Kokurin / Mikhail M. Kokurin
Published Online: 2011-04-02 | DOI: https://doi.org/10.1515/jiip.2011.015


We consider a class of finite difference schemes for approximating solutions to ill-posed Cauchy problems for first order linear operator differential equations in a Hilbert space. Both the operator and the initial state in the problems are supposed to be noisy. Using an appropriate coordination between the mesh width and error levels, we improve previous error estimates for approximations generated by the schemes.

Keywords.: Ill-posed problem; operator differential equation; Cauchy problem; finite difference method; error estimates

About the article

Received: 2010-09-26

Published Online: 2011-04-02

Published in Print: 2011-03-01

Citation Information: Journal of Inverse and Ill-posed Problems, Volume 18, Issue 9, Pages 959–977, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jiip.2011.015.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

A. B. Bakushinskii, M. M. Kokurin, and M. Yu. Kokurin
Proceedings of the Steklov Institute of Mathematics, 2013, Volume 280, Number S1, Page 53

Comments (0)

Please log in or register to comment.
Log in